# SDR QXEA2010122000924

- Difficulty date: December 15, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N419QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4145
- Aircraft time: 9,953 hours, 10,659 cycles
- Engine: Pwc PW150A
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 80260007
- Part serial: 447
- Condition: Failed
- Location: Windshield Heat
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT WITH A DIVERSION. CAPTAINS WINDSHIELD HEAT UNIT EMITTING SMOKE. TURNED OFF WINDSHIELD HEAT AND SMOKE STOPPED.  LANDING UNEVENTFUL. VERIFIED INTEGRITY OF AIRFRAME WIRING ASSOCIATED WITH CAPTAINS WINDSHIELD HEATING SYS. CHECK OK. REPLACED CAPT'S WINDSHIELD IAW AMM 56-10-01-000/400-801. REPLACED CAPT'S WINDSHIELD HEAT CONTROLLER IAW AMM 30-41-01-000/400-801.  REPLACED WINDSHIELD HEAT RELAYS 3041 K1 AND 3041 K2 IAW AMM 30-41-01-000/400-802. OPS CHECKS OF ALL REPLACED COMPONENTS GOOD. RETURNED TO SERVICE.
